International Journal of Scientific and Research Publications

IJSRP, Volume 2, Issue 12, December 2012 Edition [ISSN 2250-3153]


FUZZY w- CONTINUOUS MAPPINGS
      Manoj Mishra, S. S. Thakur
Abstract: The purpose of this paper to introduce and study the concepts of fuzzy w-closed sets and fuzzy w-continuous mappings in fuzzy topological spaces

Reference this Research Paper (copy & paste below code):

Manoj Mishra, S. S. Thakur (2018); FUZZY w- CONTINUOUS MAPPINGS; Int J Sci Res Publ 2(12) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-1212.php?rp=P12514
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.